- January 19, 2018 at 3:53 pm #175045
mind878ParticipantTopics: 1Replies: 0
I have been recently diagnosed with possible candidaiasis from antibiotic use. Ever since I took strong antibiotics a year ago, I felt weird constant pressure in my head and have had indigestion & gas belching for more than a year now which is exhausting and depressing.
I recently consulted with a doctor who specializes in digestive issues and was advised that I have an imbalance of gut flora, sibo & candida yeast in my body. I was given supplements and enzymes to kill off the yeast infection together with supplements for the kidney to help release the toxins. I started taking them about 3 weeks ago.
First week of taking it, I felt a little better, however, upon the advise of my doctor I increased the dosage of the probiotic enzyme supplement the following week and I have been feeling terrible for about 2 weeks now. I cut back on the dosage I was taking however I’m still feeling very weak on the legs with no energy, feeling off and nauseous. At times too, I feel almost passing out, lightheaded, not sure if i also have brain fog and have been constantly belching gas again with heaviness and pressure around my eye area like I always want to close it.
I’m scared of all of these symptoms and I’m feeling overwhelmed now as I can’t function at work and I am also looking after my 1 year old.
I hope someone can enlighten me on this and share thoughts if these are die off symptoms and what I can do minimize them.
Thank you.February 1, 2018 at 2:58 am #175096
Emma23ParticipantTopics: 1Replies: 3
Eat a candida diet and call your doctor if your symptoms become severe. Prescription medications may help you better than any supplements.
You must be logged in to reply to this topic.